# SDR CA130826013

- Difficulty date: August 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- Aircraft time: 9,466 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON 24-AUG-2013, DURING THE ENROUTE CLIMB PORTION OF THE FLIGHT, THE NR 1 PROPELLER WENT INTO AN OVERSPEED CONDITION.  THE CREW CONDUCTED THE QRH MEMORY AND CHECKLIST DRILLS IAW THE PORTER SOP, INCLUDING AN IN-FLIGHT SHUTDOWN OF THE AFFECTED ENGINE. THE SINGLE ENGINE APPROACH WAS SAFELY FLOWN AND THE ACFT ARRIVED AT THE GATE WITHOUT FURTHER INCIDENT.  24-AUG-2013 ROUTINE DEPARTURE FOR FIRST FLIGHT OF THE DAY.  NO ISSUES, NO MEL`S, FLIGHT WAS CLEARED TO FL240, THROUGH 17000 FT. CAPTAIN AND F/O HEARD AN INCREASE ENGINE NOISE SIMILAR TO AN ENGINE SURGE.  THEY NOTICED A SMALL FLUCTUATION OF TORQUE.  SECONDS LATER A PROPELLER INDICATION OF 1060 TO 1080 AND ASSOCIATED PEC NR 1 CAUTION LIGHT WITH THE MASTER CAUTION.  F/O ADVISED OF A PROP OVERSPEED ON NR 1 ENGINE WITH ASSOCIATED PEC.  ATC WAS CONTACTED AND A REQUEST TO RETURN TO POINT OF DEPARTURE WAS MADE AND EMERGENCY WAS DECLARED. SUCCESSFUL SINGLE ENGINE LANDING WAS ACHIEVED.  THE NR 1 PEC, PROPELLER ELECTRONIC CONTROL,  INFORMATION WAS DOWNLOADED. 3 FAULTS WERE LOGGED: 260, 236, AND 122.  IAW THE FAULT ISOLATION MANUAL TASK 61-20-06-810-818, THE PEC WAS REPLACED.  A RETURN TO SERVICE ENGINE RUN CHECK WAS COMPLETED ON THE EVENING OF AUGUST 24.  THE ACFT IS RELEASED AND WILL BE READY TO RETURN TO SERVICE.
